# SDR SWIA201438813

- Difficulty date: July 20, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 31,026 hours, 18,686 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED WHEN THE FIRST OFFICER`S OXYGEN MASK STARTED LEAKING.  CHANGED THE OXYGEN MASK AND SERVICED THE OXYGEN SYSTEM.
